# SDR REXA2015121201243

- Difficulty date: December 12, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 23,752 hours, 21,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPARTMENT RT ACM SUPPORT HAS A CRACKED ANGLE AT FS 710.  INSTALLED NEW RT ACM SUPPORT AT FS 710 IAW CRJ 200 SRM 51-42-20
